Doklady Physics

, Volume 47, Issue 12, pp 892–894 | Cite as

Obstacle to the reduction of nonholonomic systems to the Hamiltonian form

  • A. V. Borisov
  • I. S. Mamaev
Mechanics

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. N. Kolmogorov, Dokl. Akad. Nauk 93, 763 (1953).MATHMathSciNetGoogle Scholar
  2. 2.
    V. V. Kozlov, Usp. Mekh. 8(3), 85 (1985).Google Scholar
  3. 3.
    A. V. Borisov and I. S. Mamaev, Mat. Zametki 70(5), 793 (2001).MathSciNetGoogle Scholar
  4. 4.
    V. V. Kozlov, Symmetries, Topology, and Resonances in Hamiltonian Mechanics (Izd. Udmurtskogo Univ., Izhevsk, 1995).Google Scholar
  5. 5.
    A. V. Borisov and I. S. Mamaev, Poisson Structures and Lee Algebras in Hamiltonian Mechanics (Izd. RKhD, Izhevsk, 1999).Google Scholar
  6. 6.
    V. V. Kozlov, Dokl. Akad. Nauk 381(5), 596 (2001).MATHMathSciNetGoogle Scholar
  7. 7.
    A. A. Kilin, Regul. Chaot. Dyn. 6(3), 291 (2001).MATHMathSciNetGoogle Scholar

Copyright information

© MAIK "Nauka/Interperiodica" 2002

Authors and Affiliations

  • A. V. Borisov
    • 1
  • I. S. Mamaev
    • 1
  1. 1.Institute of Computer ResearchIzhevskRussia

Personalised recommendations